# SDR P5CA9500455

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Worn
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE WORN AND MISSING FASTENERS IN NR 3 PYLON SKIRT RIGHT FORWARD SIDE.  REPAIRED PER BOEING SRM 51-40-01 AND 51-30-02.
